MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).Vyaire field service technician went onsite to evaluate the device.Technician replaced gas delivery engine.Performed gas delivery engine re-seat after fail of extended self test to customer.Performed serial number reset.Performed touch screen calibration.Performed owner verification process following service manual instructions.All parameters were within specification of manufacturer but the fraction of inspired oxygen.Performed fraction of inspired oxygen test a second time found 100 percent fraction of inspired oxygen out of specification.Performed new blender oxygen calibration.Performed operational verification procedure-fraction of inspired oxygen test and fraction of inspired oxygen passed.Device is ready for use.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported ventilator inoperable on the avea ventilator.The customer reported there was no patient involvement associated with the reported event.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13056730
Report Number2021710-2021-15094
Device Sequence Number3951434
Product Code CBK
UDI-Device Identifier10846446000047
UDI-Public(01)10846446000047(11)20120313
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17310-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Initial Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown